# SDR 98ZZZX4689

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N375CA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 643
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 010A31870011
- Condition: Cracked
- Location: Passenger Door
- Part time: 7,856 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, MAIN CABIN DOOR WIDOW CRACKED.  CRACK STARTED ALONG EDGE OF PAIN PARALLEL TO OPENING JUST UNDER SEAL.
